# SDR DHL2004781002

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Engine: Pwa JT8D17
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 OIL TEMPERATURE WENT ABOVE 165 DEGREES CELSIUS, NEEDLE STUCK OFF SCALE HIGH.  ACCOMPLISHED ABNORMAL PROCEDURE.  OIL TEMPERATURE ABOVE 165 DEGREES CELSIUS FOR 5 MINUTES BEFORE SHUTDOWN OF ENGINE.  ACCOMPLISHED IN-FLIGHT FAILURE SHUTDOWN CHECK LIST.  ENGINE NR 3 OIL PRESSURE AFTER SHUTDOWN WAS 40 PSI AND ENGINE SHUTDOWN FOR 20 MINUTES WITH N2 ABOVE 25 PERCENT.  FOUND WIRE BROKEN BEHIND NR 3 ENGINE OIL TEMPERATURE BULB CONNECTOR.  REPAIRED WIRE PER WDM 79-33-01.  ALSO REMOVED AND REPLACED OIL TEMPERATURE BULB PER B-727 M/M 79-34-21.  RAN ENGINE PER JRH.  OPS CHECKED SERVICEABLE P/N: INSTALLED OF TEMPERATURE BULB 102-00002.
